Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Partially elliptic differential equations having distributions as their right members

Seria
Rozprawy Matematyczne tom/nr w serii: 51 wydano: 1966
Zawartość
Warianty tytułu
Abstrakty
EN

Contents

Introduction.............................................................................................................................3
1. Definitions, notations and some auxiliary lemmas...................................................4
2. The definition of the spaces $H_{p,q;Y}(Ω, ℬ)$..........................................................7
3. Some properties of the spaces $H_{p,q;Y}(Ω, ℬ)$...................................................10
4. Some examples of the spaces $H_{p,q;Y}(Ω, ℬ)$....................................................15
5. Some special cases of the spaces $H_{p,q;μ}(Ω, ℬ)$.............................................20
6. Estimates for elliptic operators depending on a parameter....................................23
7. The density theorems for elliptic operators depending on a parameter...............35
8. Differential equations in the spaces $H_{p,q;μ}(Ω, ℬ)$...........................................38
9. Local theorems.................................................................................................................46
10.Some counter-examples...............................................................................................49
References.............................................................................................................................53
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 51
Liczba stron
54
Liczba rozdzia³ów
Opis fizyczny
Rozprawy Matematyczne, Tom LI
Daty
wydano
1966
otrzymano
1964-10-31
Twórcy
Bibliografia
  • [1] Пространства с негативной нормой, Успехи мат. наукм 18 (1963), pp. 63-96.
  • [2] M. Day, Normed linear spaces, Berlin 1962.
  • [3] N. Dunford and J. Schwartz, Linear operators, Part I: General theory, New York-London 1958.
  • [4] Gr. Ehrling, On a type of eigenvalue problems for certain differential operators, Math. Scand. 2 (1954), pp. 267-287.
  • [5] И. М. Гелфанд,Т. Е. Шилов, пространства основных и обобщенных функций, Москва 1958.
  • [6] P. D. Lax, On Cauchy's problem for hyperbolic equations and the differentiability of solutions of elliptic equations, Comm, on Pure and Applied Math. 8 (1955), pp. 615-633.
  • [7] H. Marcinkowska, On the differentiability of weak solutions of certain non-elliptic equations, Studia Math., 22 (1962), pp. 91-107; ibid. 23 (1963), pp. 85-103.
  • [8] H. Marcinkowska, Differentiability theorems for differential equations, which are elliptic with respect to some of the independent variables, Bull. Acad. Pol. Sci., Cl. III, 11 (1963), pp. 737-743.
  • [9] H. Marcinkowska, On the duality of certain Hilbert spaces of tempered distributions, ibid. 12 (1964), pp. 293-297.
  • [10] H. Marcinkowska, Elliptic differential equations with the right member being a tempered distribution, ibid. 12 (1964), pp. 299-304.
  • [11] K. Maurin, Metody przestrzeni Hilberta, Warszawa 1959.
  • [12] L. Maurin und K. Maurin, Spektraltheorie separierbarer Operatoren, Studia Math. 23 (1963), pp. 1-29.
  • [13] Л. Н. Прокопенко, неравенства для оператора Лапласа в неограниченной области, Украинский мат. журнал, 12 (1960), pp. 479-484.
  • [14] G. De Rham, Variétés différentiables, Paris 1955.
  • [15] L. Schwartz, Theorie des distributions I, II, Paris 1950-1951.
  • [16] C. Л. Соболев Некоторые применения функционального анализа в математической физике Новосыбирск 1962.
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.desklight-bc5896a6-1212-4a2f-9113-d808a80d419b
Identyfikatory
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.